MathSciNet Relay Station
MathSciNet bibliographic data
MR1669716 32J25 (14C05 14L24 32C30 32Q20)
Luo, Huazhang Geometric criterion for Gieseker-Mumford stability of polarized manifolds. J. Differential Geom. 49 (1998), no. 3, 577–599.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement